MAUDE Adverse Event Report: ARTHREX, INC. DRILL BIT, MINI AO, 1.2MM, CALIBRATED; BIT, DRILL

ARTHREX, INC. DRILL BIT, MINI AO, 1.2MM, CALIBRATED; BIT, DRILL
Model Number DRILL BIT, MINI AO, Ø1.2MM, CALIBRATED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-18700-12, drill bit broke about 1 cm up from the tip.No adverse effect to the patient reported.

Brand Name
DRILL BIT, MINI AO, 1.2MM, CALIBRATED
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11544175
Report Number1220246-2021-02761
Device Sequence Number19683702
Product Code HTW
UDI-Device Identifier00888867312678
UDI-Public00888867312678
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL BIT, MINI AO, Ø1.2MM, CALIBRATED
Device Catalogue NumberAR-18700-12
Device Lot Number022012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1